MAUDE Adverse Event Report: COMBO (ZHONG SHAN) MEDICAL EQUIPMENT CO.,LTD. DRIVE; BATH SAFETY BENCH

COMBO (ZHONG SHAN) MEDICAL EQUIPMENT CO.,LTD. DRIVE; BATH SAFETY BENCH
Model Number RTL12004KD
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Codes Fall (1848); Head Injury (1879)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a bath stool by an end user, who stated that she "leaned back to reach for something that was behind me and the leg gave way, completely bent.I fell back landing on my coccyx first, then the rest of my back and then my head hit the cabinet." the end user reported icing the affected area, taking ibuprofen for pain and seeing a chiropractor.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.
 
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a bath stool by an end user, who stated that she "leaned back to reach for something that was behind me and the leg gave way, completely bent.I fell back landing on my coccyx first, then the rest of my back and then my head hit the cabinet." the end user reported icing the affected area, taking ibuprofen for pain and seeing a chiropractor.The product was returned and evaluated.The root cause could not be determined as the end user weight was never provided to confirm if they were within weight capacity (300lbs) utilizing the shower stool.The defect rate for this specific issue is only (b)(4) in 2022 and only one complaint related for 2021.

Brand Name
DRIVE
Common Device Name
BATH SAFETY BENCH
Manufacturer (Section D)
COMBO (ZHONG SHAN) MEDICAL EQUIPMENT CO.,LTD.
no.6 tongxing east road
dongsheng town
zhongshan city, guangdong 52841 4
CH  528414
MDR Report Key15698944
Report Number2438477-2022-00102
Device Sequence Number15012334
Product Code ILS
UDI-Device Identifier00822383246581
UDI-Public822383246581
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/30/2022
Report Date (Section F) 11/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRTL12004KD
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/03/2022
Device Age4 MO
Event Location Home
Date Report to Manufacturer12/07/2022
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/31/2022
Supplement Report FDA Received Date11/30/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR
Patient SexFemale
Date Report Sent to FDA11/30/2022